# SDR AALA202007319005

- Difficulty date: July 30, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A321-231
- Aircraft serial: 6656
- Aircraft time: 16,144 hours, 5,985 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390100
- Part serial: 15033544
- Condition: Inoperative
- Location: Recirculation
- Part time: 501,149 hours, 500,437 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MODERATE  ODOR (BURNING/METALLIC) THROUGHT OUT AIRCRAFT. MESSAGE INDICATED RECIRCULATION FAN FAILED. ODOR  DISSAPATED QUICKLY. REMOVED AND REPLACED LEFT RECIRCULATION FAN.
